Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I am enraged Dinah

Posted by JenStar on February 28, 2006, at 22:04:56

In reply to I am enraged, posted by Dinah on February 28, 2006, at 17:49:44

Dinah,
I'm worried to hear that you feel you're barely contained below a veneer of risperdal calm. I *know* that feeling (although I don't take risperdal) -- I get it sometimes too -- it feels like I'm floaing on the thin scum that forms on top of heated milk, and if I move too much, I'll fall through.

But I really do think that you need to try something different. If you can't use your old T b/c he's inaccessible right now (and you "fired" him, so to speak), you need SOMETHING to fill that void. I don't know if it's going to be exercise, a new T, a new diet, more fun with friends, or all of the above. But I really think you need to figure out LIFE-y things to do -- inaddition to the meds -- that can help you manage the calm.

Again, I'm sorry if that sounds very basic and/or lame, becuase I don't mean it to be. I really do believe exercise helps a ton, though.

good luck to you!
JenStar


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:JenStar thread:614378
URL: http://www.dr-bob.org/babble/social/20060221/msgs/614500.html